# SDR CAL960243

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 620
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK AND DEEP GOUGE IN DOOR FRAME WEB AT BS 620, STR 26R.  THE WEB WAS REMOVED AND A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND SRM 51-30-2.  (X)
